MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,4.7,16,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,4.7,16,MTX,MG; DENTAL IMPLANT
Model Number TSVTWB16
Health Effect - Clinical Code No Information (3190)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet (b)(4).Weight unknown / not provided.Additional pma/510(k) number ¿ k101880.Fax number unknown / not provided.
 
Event or Problem Description
It was reported that the implant at tooth site #13 had fractured and was later removed.
 
Additional Manufacturer Narrative
This report is being submitted to relay corrected data and additional information.Associated lot #61669873 was manufactured prior to 24-sep-2015, as a result, a udi number is not required.
 
Event or Problem Description
No additional event information at the time of this report.
 
Event or Problem Description
No additional event information at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to relay device evaluation results and additional information.The following sections are being reported: b4: date of this report was updated.G3: date received by manufacturer was updated.G6: type of report was updated.H2: type of follow up was updated.H3: device evaluated by manufacturer was updated.H6: component code was added: 4755.H6: investigation type codes were added: 4109, 4111 and 3331.H6: investigation findings code was added: 3252.H6: investigation conclusions codes were added: 4307.H10: narrative/data was updated.The product was returned and the reported event was confirmed following visual evaluation.Based on the evaluation, device malfunction has occurred.However, there is no existing nonconformance / capa / hhe/d / ie / product hold against the reported devices that did or could cause or contribute to the reported event.Monthly post market trending review identified no adverse trends or actionable trends for the reported event or device.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming products.Therefore, based on the available information, the product was within specifications and conforming when they left zimmer biomet.Dhr review for the lot (61669873) had revealed no deviations nor non-conformances which could have caused or contributed the reported event.Complaint history review was performed for the reported lot (61669873) and no similar event or complaint was found.Functional testing could not be performed since the product was fractured.Therefore, the reported event could not be recreated.Based on the investigation, risk review and ifu, the most likely causes determined from the investigation are long term parafunctional habits of the patients (e.G.Clenching, bruxism and overloading) over the course of 10 years.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.

Brand Name
IMP,TSV,4.7,16,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11180578
Report Number0002023141-2021-00107
Device Sequence Number2994455
Product Code DZE
UDI-Device Identifier00889024020023
UDI-Public(01)00889024020023(17)151130(10)61669873(241)TSVTWB16
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/30/2015
Device Model NumberTSVTWB16
Device Catalogue NumberTSVTWB16
Device Lot Number61669873
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/28/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/28/2020
Supplement Date Received by Manufacturer04/22/2021
04/26/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date04/23/2021
04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR